Journal article Open Access

A Logical Formalization of the Notion of Interval Dependency: Towards Reliable Intervalizations of Quantifiable Uncertainties

Hend Dawood; Yasser Dawood


BibTeX Export

@article{hend_dawood_2019_3234184,
  author       = {Hend Dawood and
                  Yasser Dawood},
  title        = {{A Logical Formalization of the Notion of Interval 
                   Dependency: Towards Reliable Intervalizations of
                   Quantifiable Uncertainties}},
  journal      = {Online Mathematics Journal},
  year         = 2019,
  volume       = 01,
  number       = 03,
  pages        = {15-36},
  month        = jul,
  note         = {{Supplementary Material: 
                   http://doi.org/10.5281/zenodo.3466032 Download
                   latest release of InCLosure via
                   https://doi.org/10.5281/zenodo.2702404}},
  doi          = {10.5281/zenodo.3234184},
  url          = {https://doi.org/10.5281/zenodo.3234184}
}
98
92
views
downloads
All versions This version
Views 9898
Downloads 9292
Data volume 48.6 MB48.6 MB
Unique views 8080
Unique downloads 6363

Share

Cite as